# SDR ABXA9701751

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216610N
- Condition: Chafed
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE VERTICAL STABILIZER CHAFED AND GOUGED ON THE RIGHT SIDE.  REPLACED SKIN PANEL IAW DC9 SRM 51-30-2 AND 51-30-8.
